# SDR DXTA2010082704208

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 9,469 hours, 5,824 cycles
- Engine: Allsn AE3007C
- System (JASC): 7700 · Engine Indicating System
- Part: Fadec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAN DAMAGE RT ON DEPARTURE CLIMBING THROUGH 1,600 FT. N2 HAD A BRIEF SPIKE AT 102 PERCENT.  RT FADEC A & B POSTING CODES 401, 422, & 452 ON POST FLIGHT.   DOWNLOADED EICAS MESSAGES AND E-MAILED.  REMOVED RT ENG CUG ACTUATOR, CLEANED AND APPLIED STABILANT 22 TO ALL ENG FADEC CONNECTORS, INSTALLED CUG ACTUATOR.  CLOSED ALL ACCESS RAN ENG. LEAK CHECK GOOD.  FADEC R B FAULT CAS MESSAGE APPEARED, INTERROGATED IMT FAULT CODES.  SERVICED FADECS AND PERFORMED ENGINE RUNS. REPLACED RELAYS KC002 RC006, AND RAN ENGINES.  RECEIVED FADEC LAB IAW TRUNG LT AT TEAM X CLEANED BOTH EIC LT FADECS WITH STANDARD 22.   RAN ENGINES AND NO FAULTS NOTED.  WORK DONE IAW CH 22-00-00 OF THE MM FADECS REMAINED IN THE SWAPPED POSITION.
